Volume 11 (2007)

Download this article
For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Filling invariants of systolic complexes and groups

Tadeusz Januszkiewicz and Jacek Świątkowski

Geometry & Topology 11 (2007) 727–758

DOI: 10.2140/gt.2007.11.727

Forward citations
G Arzhantseva, M R Bridson, T Januszkiewicz, I J Leary, A Minasyan, J Świątkowski, Infinite groups with fixed point properties, Geometry & Topology 13 (2009) 1229
A Dranishnikov, Cohomological approach to asymptotic dimension, Geometriae Dedicata 141 (2009) 59
T Elsner, Flats and the flat torus theorem in systolic spaces, Geometry & Topology 13 (2009) 661
K Fujiwara, K Whyte, A note on spaces of asymptotic dimension one, Algebraic & Geometric Topology 7 (2007) 1063
D Osajda, Ideal boundary of 7–systolic complexes and groups, Algebraic & Geometric Topology 8 (2008) 81
D Osajda, P Przytycki, Boundaries of systolic groups, Geometry & Topology 13 (2009) 2807
P PRZYTYCKI, The fixed point theorem for simplicial nonpositive curvature, Mathematical Proceedings of the Cambridge Philosophical Society 144 (2008)